# SDR SIMA20140917001

- Difficulty date: September 17, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 26,732 hours, 22,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Defective
- Location: Door Frame
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTED THAT MAIN CABIN DOOR HARD TO OPEN.  R & R MAIN DOOR UPPER ADT FRAME J ROLLER IAW AMM 53-21-02.  LUBRICATED REMAINING MAIN DOOR FRAME ROLLERS IAW ETN EM-52-048.  OPERATIONS CHECKED GOOD.
